# SDR CA100602004

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172C
- Aircraft time: 5,408 hours
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELT IAW CAR 571, APPENDIX G, THERE WAS NO TRANSMITTED POWER AND NO AUDIO MODULATION.  ELT UNIT REPLACED WITH A SERVICEABLE UNIT.
